Anonymous
Anonymous asked in HealthOther - Health · 10 months ago

 I am withdrawing off nicotine, and have had a **** day. But I keep getting a non-painful sensation that my muscles and organs are folding.?

5 Answers

Relevance
  • 10 months ago

    It might be reassuring to check in with your doctor.  He or she may be able to refer you to a clinic specializing in withdrawal from nicotine and other toxic substances.

    Meanwhile, hang in there.  Those symptoms will get less and less troublesome over the next few weeks, and meanwhile you'll start feeling much healthier and more energetic.  You're more than halfway to complete freedom already, so don't give up!

  • keerok
    Lv 7
    10 months ago

    That is the feeling of your body finally winning it's battle against nicotine. It is removing all traces of the substance and though you experience pain in the process, be comforted in the fact that you are nonetheless getting better in the long run.

  • Andy C
    Lv 7
    10 months ago

    Nicotine withdrawal is dopamine withdrawal. Nicotine was supplying the dopamine, so your brain stopped.

    Now, no more dopamine, and this will take 2 weeks or so to correct.

    In the meantime, buckle up and put on your grownup pants and use the willpower that you were endowed with in utero and bear it out.

    I made it cold turkey, lived through dry heaving and more AND SO CAN YOU.

    Use willpower instead of just following your instincts, bc right now, they're off.

  • Anonymous
    10 months ago

    don't be a quitter! stick with it! you can do it! i believe in you

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    10 months ago

    Good. Did it also cause you to lose your ability to ask an actual question, or were you always just retarded beforehand as well?

Still have questions? Get answers by asking now.